Skip to content
UTI
avatar
An_243066 posted:
I had problems with frequent urination and just finished a course of Cipro a few days ago. I still feel like I have the UTI. No pain but frequent urination, especially at night. Some days it seems fine and other days I feel like it's back. Very frustrated. I'm 57yo and going through menopause. I'd appreciate your feedback.
Reply
 
avatar
rhondamay responded:
I never had an UTI until going through menopause then I had them frequently until I started using topical low dose estrogen supplements. After starting these (Estrace Cream and Femring), I have had none. There appears to be a connection between low estrogen related vaginal dryness/atrophy and UTIs. Maybe Dr. Jane can tell us why.

Good luck,

Rhonda


Featuring Experts

Mary Jane Minkin, MD, is a nationally recognized obstetrician gynecologist, with a special interest in menopause. Dr. Minkin is clinical professor of ...More

Helpful Tips

Fact or fiction? Estrogen therapy is an option for all menopausal womenExpert
Fiction: Only women who no longer have a uterus should consider using esdtrogen-alone therapy (ET). For women with a uterus, the option ... More
Was this Helpful?
26 of 40 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the North American Menopause Society website